Academic
Publications
Disturbance decoupling problem with stability for delay-differential systems

Disturbance decoupling problem with stability for delay-differential systems,10.1109/CDC.1999.828022,G. Conte,A. M. Perdon

Disturbance decoupling problem with stability for delay-differential systems  
BibTex | RIS | RefWorks Download
This paper deals with the disturbance decoupling problem (DDP) with stability for delay-differential systems. Using the correspondence between delay-differential systems and systems with coefficients in a ring, the problem is tackled by means of geometric tools and dynamic feedback. Under mildly restrictive conditions, which are equivalent to injectivity of the transfer function, sufficient conditions for the existence of solutions to the DDP with stability are found
Conference: Conference on Decision and Control - CDC , vol. 4, pp. 4210-4215 vol.4, 1999
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.